Translator Disclaimer
February, 1993 Probabilistic Algorithms for Speedup
Joan Feigenbaum, Jeffrey C. Lagarias
Statist. Sci. 8(1): 20-25 (February, 1993). DOI: 10.1214/ss/1177011079

Abstract

This article surveys situations in which probabilistic algorithms offer speedup over what is possible using deterministic algorithms, either in practice or in principle.

Citation

Download Citation

Joan Feigenbaum. Jeffrey C. Lagarias. "Probabilistic Algorithms for Speedup." Statist. Sci. 8 (1) 20 - 25, February, 1993. https://doi.org/10.1214/ss/1177011079

Information

Published: February, 1993
First available in Project Euclid: 19 April 2007

zbMATH: 0766.68001
MathSciNet: MR1194439
Digital Object Identifier: 10.1214/ss/1177011079

Rights: Copyright © 1993 Institute of Mathematical Statistics

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.8 • No. 1 • February, 1993
Back to Top